[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.197.114. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
May 2010

Acneiform Eruption in a Patient Receiving Bevacizumab for Glioblastoma Multiforme

Author Affiliations

Author Affiliations: School of Medicine (Ms Keenan) and Department of Dermatology (Dr Abuav), Johns Hopkins University, Baltimore, Maryland.

Arch Dermatol. 2010;146(5):577. doi:10.1001/archdermatol.2010.68

Bevacizumab, a humanized monoclonal antibody targeting vascular endothelial growth factor (VEGF), is used in the treatment of several cancers, macular degeneration, and proliferative diabetic retinopathy as a means of limiting angiogenesis, a hallmark feature of these diseases. Nonspecific skin eruption has been reported in some patients receiving bevacizumab, and recently, bevacizumab-associated acneiform eruption was reported in the treatment of colon cancer (systemic administration) and macular degeneration (intravitreal administration).13 The eruption in these patients was strikingly similar to that characterized in patients treated with epidermal growth factor receptor (EGFR) inhibitors.14 We report a case of bevacizumab-induced acneiform eruption in a patient with glioblastoma multiforme.

First Page Preview View Large
First page PDF preview
First page PDF preview
×